# SDR SWAA990352

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 295-328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, WEB BS 295-328, RBL 62, WL 208 HAS CORROSION.  REMOVED CORROSION ON WEB AT BS 295-328, RBL 62, WL 208.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1 FIG 101.  REMOVED DAMAGED WEB AND FABRICATED, DRILLED UP, ALODINED, PRIMED AND INSTALLED REPLACEMENT WEB PER SRM.
